Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Solutions to the Helmholtz equation for TE-guided waves in a three-layer structure with Kerr-type nonlinearity,
2002 (English)In: J. Phys. A: Math. Gen., vol. 35, 50, pp. 10789-10801 (2002)Article in journal (Refereed)
Place, publisher, year, edition, pages
2002.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:kau:diva-23686OAI: oai:DiVA.org:kau-23686DiVA, id: diva2:597447
Available from: 2013-01-22 Created: 2013-01-22 Last updated: 2016-06-09

Open Access in DiVA

No full text in DiVA

Other links

http://ej.iop.org/links/48/Ddoi9icsVDg82OrPtmNkXg/a25009.pdf

Authority records BETA

Shestopalov, Youri

Search in DiVA

By author/editor
Shestopalov, Youri
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 22 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf